# SDR A6WA200440196

- Difficulty date: November 26, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR TO LIGHTNING STRIKE DAMAGE AT FS 755, STRINGER 25L.  REPAIRED DAMAGE BY ENLARGING FASTENER HOLE TO .1875 INCH AND INSTALLED RIVET MS2042AD6 IAW BRAS WO 601R-53-5674.
